# SDR 2016FA0000387

- Difficulty date: August 23, 2016
- Submitted: August 24, 2016
- Operation: General aviation
- Aircraft: N932CH
- Make and model: Bell 205A-1
- Aircraft serial: 30164
- Aircraft time: 16,871 hours
- Engine: Hnywl T5317BHNYWL
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3022722
- Condition: Failed
- Location: Engine Bay
- Stage of operation: FF
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENROUTE TO A FIRE, FIRE LIGHT CAME ON. NO SMOKE WAS DETECTED. LANDED AIRCRAFT BACK AT BASE. MECHANIC TROUBLESHOT THE SYSTEM AND FOUND BAD FIRE SENSOR PROBE IN ENGINE COMPARTMENT. CHANGED PROBE.
